| Catalog Number |
0375555000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Cartilage damage (4833)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device broke during the procedure.Please note that while this resulted in reported cartilage damage, there was no additional medical intervention required and no surgical delay due to this.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
Additional Manufacturer Narrative
Alleged failure: the customer reported to the sales rep that: "we had an issue yesterday with the stryker shaver blade, ref.(b)(4), during a procedure on a knee.The blade became detached and injured the patient's cartilage." the failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause/s could be: 1)the shaver blade may not have been inserted properly into the hand piece.2)excessive force or improper use by the user may have caused the shaver blade to become detached from the hand piece.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.